# SDR CA151009006

- Difficulty date: October 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,737 hours
- Engine: Pwa PW530A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770114
- Condition: Unserviceable
- Location: Cabin Pressure
- Part time: 1,852 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DISPLAY WENT BLANK ON CREW IN DESCENT.  ALTITUDE ALERT LIGHT ILLUMUNATED CREW PROCEEDED TO AIRPORT FOR NORMAL LANDING.
